International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 29 |Article ID 303046 | https://doi.org/10.1155/S0161171202010955

S. Venkata Ratnam Naidu, "Fixed point and coincidence point theorems for a pair of single-valued and multi-valued maps on a metric space", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 303046, 14 pages, 2002. https://doi.org/10.1155/S0161171202010955

Fixed point and coincidence point theorems for a pair of single-valued and multi-valued maps on a metric space

Received26 Sep 2000
Revised05 Mar 2001

Abstract

We obtain fixed point and coincidence point theorems for a pair of single-valued and multi-valued maps on a metric space satisfying a generalized nonexpansive type condition.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads275
Citations